A member asked:

I have c diff for 11 days. on metronidazole for 8. have only drank gatorade. dehydration. can i drink water instead of iv?

3 doctors weighed in across 2 answers
Dr. Gurmukh Singh answered

Specializes in Pathology

You should drink water as needed. Are you still having diarrhea? If so, it is time to consult your doctor again.

Answered Oct 23, 2017

3.1k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content
Dr. Chad Rudnick answered

Specializes in Pediatrics

Staying hydrated Is very important while dealing with diarrhea & C. Diff. Some water as well as liquids with electrolytes are needed. If you don't like Gatorade, an even better liquid for dealing with diarrhea is pedialyte (not as much sugar). Make sure to have frequent follow up with your doctor. If you can't stay hydrated by drinking enough by mouth, IV fluids may be needed.

Answered Mar 7, 2015

3.1k views

Thank

Related Questions

A member asked:

Why does drinking sea water cause dehydration?

A doctor has provided 1 answer

A member asked:

Can drinking a lot of cokes and not enough water cause dehydration?

13 doctors weighed in across 2 answers

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...